# SDR UPS04243588

- Difficulty date: December 4, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK.  OPS CHECK GOOD.
